# SDR CALA2015030493185

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 69,845 hours, 25,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CIRCUMFERENTIAL STRAP & FUSELAGE SKIN CORRODED BS 1400, STRINGER 27L - 28L.  REMOVED PREVIOUSLY INSTALLED DOUBLER & CIRCUMFERENTIAL STRAP SPLICE SECTION.  FABRICATED & INSTALLED 6 STRAIGHT SHANK FREEZE PLUGS, REPAIR DOUBLER, 146N3810-8200 SKIN SPLICE, 2 FILLERS, 4 STRAPS & SHIM FOR SHEAR TIE IAW REO G13562 REV B & UAL EVA 80616 085625PER UAL EVA 80616.  THE REPAIR AT BS 1385 - 1416 FUSELAGE SKIN HAS RECEIVED FIRST & SECOND STAGE APPROVAL, STATIC STRENGTH & INSPECTION THRESHOLD.  A NEW FORM 8100-9 MUST BE ISSUED PRIOR TO THE INSPECTION THRESHOLD OF 72200C TOTAL AIRFRAME CYCLES.  AIRPLANE SOLD AS IS ON 13 JUN 2014.  BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
